# SDR 20000505SH015

- Difficulty date: April 15, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30723163
- Part serial: 990322902566
- Condition: Damaged
- Location: Hp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH DAMAGE IN POST FIR TREE AREA AND TWO SCRATCHES IN CURVIC TEETH.  LOT NR 00O054.  (X)
